# SDR SWAA2024052388973

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 24,904 hours, 12,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H FWD OVERWING EMERGENCY EXIT LIGHT INOP<[01] REMOVED AND REPLACED M1670 AND M1676 BATTERY PACKS REF AMM 33-51-06. OPS CHECKED GOOD.
